# SDR RMXA9520542

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105NG
- Make and model: Bolkms BO105A
- Aircraft serial: 632
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL40438
- Condition: Fluctuates
- Location: Triple Tach
- Part time: 16 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N2 NEEDLE FLUCUATES 3% AT 100% - ONLY 16.1 HOURS SINCE REPAIR.
